# SDR FDEA201506272098

- Difficulty date: June 27, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 687 hours, 13,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 35124406402
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR, DOOR DISARMED LIGHT INOPERATIVE.
